# SDR FDEA201503311125

- Difficulty date: March 31, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 763 hours, 28,339 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 143N35801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT, BS 839 - 860, LT KEEL BEAM EXTENSION CORRODED.  REMOVED CORROSION LT KEEL BEAM, STATION 839 - 860, STRINGER 28L - 29R IAW SRM 51-10-02.  CHECKED LIMITS, OUT OF LIMITS IAW SRM 53-30-12 FIG 101 DETAIL 1.  REPAIRED IAW F-5310-T0315372 PT 1 EA, MAJOR REPAIR.
